RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2017, Volume 57, Number 7, Pages 1198–1204 (Mi zvmmf10581)  

This article is cited in 1 scientific paper (total in 1 paper)

Long nonlinear waves in anisotropic cylinders

A. G. Kulikovskii, A. P. Chugainova

Steklov Mathematical Institute, Russian Academy of Sciences, Moscow, 119991 Russia

Abstract: Small-amplitude plane nonlinear waves in anisotropic cylinders are considered in the case of longitudinal and torsional waves having close velocities. Anisotropy corresponding to this condition can take place in specifically plaited ropes and in the case of anisotropy of other nature. The characteristic velocities are found, and simple waves are studied.

Key words: nonlinear waves, integral curves of Riemann waves, overturning conditions.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation, project no. 14-50-00005.


DOI: https://doi.org/10.7868/S0044466917070110

Full text: PDF file (291 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2017, 57:7, 1194–1200

Bibliographic databases:

UDC: 519.634
Received: 06.09.2016

Citation: A. G. Kulikovskii, A. P. Chugainova, “Long nonlinear waves in anisotropic cylinders”, Zh. Vychisl. Mat. Mat. Fiz., 57:7 (2017), 1198–1204; Comput. Math. Math. Phys., 57:7 (2017), 1194–1200

Citation in format AMSBIB
\Bibitem{KulChu17}
\by A.~G.~Kulikovskii, A.~P.~Chugainova
\paper Long nonlinear waves in anisotropic cylinders
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2017
\vol 57
\issue 7
\pages 1198--1204
\mathnet{http://mi.mathnet.ru/zvmmf10581}
\crossref{https://doi.org/10.7868/S0044466917070110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3681424}
\elib{http://elibrary.ru/item.asp?id=29404227}
\transl
\jour Comput. Math. Math. Phys.
\yr 2017
\vol 57
\issue 7
\pages 1194--1200
\crossref{https://doi.org/10.1134/S0965542517070107}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000406766300011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85026815826}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10581
  • http://mi.mathnet.ru/eng/zvmmf/v57/i7/p1198

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Kulikovskii, A. P. Chugainova, “Shock waves in anisotropic cylinders”, Proc. Steklov Inst. Math., 300 (2018), 100–113  mathnet  crossref  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:85
    References:19
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019